# SDR DALA2023062005005

- Difficulty date: June 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N110DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50029
- Aircraft time: 10,645 hours, 4,946 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING WORKCARD 5352-01038-01A, FOUND DAMAGE ON LONGERON STEP 10 D. R/R LT LONGERON P/N C02383111-001. C/W WORK CARD 5352-01038-07A. A/C OK FOR SVC. (LP# 4748362)
